# SDR YENA2024012900134

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 77-79 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION OVER STGR-28LH BTW FR-77/79 IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00112) REF TOMX WO# 2452 NR# 00205 : CORROSION OVER STGR-28LH BTW FR-77/79 IN AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE IT WAS REPLACE PER EMB-190 SRM 51-12-01, SRM 51-10-03,SRM 51-75-16,SRM 51-41-01,SRM 51-41-02,SRM 51-43-03 AND SRM 51-43-04 355218
